FILTER REGULAR SEQUENCES AND LOCAL COHOMOLOGY MODULES
Author(s):
Message:
Abstract:
Let R be a commutative Noetherian ring. In this paper we consider some relations between filter regular sequence,regular sequence and system of parameters over R-modules. Also we obtain some new results about cofinitness and cominimaxness of local cohomology modules.
Article Type:
Research/Original Article
Language:
English
Published:
Journal of Algebraic Systems, Volume:7 Issue:2, 2019
Pages:
281 - 290
magiran.com/p2040395  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!